BibTeX record journals/moc/JeannerodLM13

download as .bib file

@article{DBLP:journals/moc/JeannerodLM13,
  author    = {Claude{-}Pierre Jeannerod and
               Nicolas Louvet and
               Jean{-}Michel Muller},
  title     = {Further analysis of Kahan's algorithm for the accurate computation
               of 2{\texttimes}2 determinants},
  journal   = {Math. Comput.},
  volume    = {82},
  number    = {284},
  pages     = {2245--2264},
  year      = {2013},
  url       = {https://doi.org/10.1090/S0025-5718-2013-02679-8},
  doi       = {10.1090/S0025-5718-2013-02679-8},
  timestamp = {Sun, 28 May 2017 13:23:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/moc/JeannerodLM13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier